# SDR UIEA2011060200286

- Difficulty date: June 2, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR1 ENGINE RT THRUST REVERSER LOWER AFT FAIRING WAS FOUND WITH A CRACK AND MISSING MATERIAL AS SHOWN IN FIGURES 2 AND 3.  TRIMMED OUT THE DAMAGED FAIRING SKIN.  HFEC INSPECTED THE REWORKED AREA TO ENSURE NO CRACKS OR OTHER DEFECTS.  INSTALLED REPAIR FILLER.  INSTALLED REPAIR DOUBLER.  APPLIED ALODINE 1200 AND PRIMER TO REWORKED AREA.  APPLIED RTV 106 SEALANT TO FAYING SURFACE OF REPAIR PARTS AND FINAL SEAL REPAIR USING RTV 106.
